# SDR 05FDEA04026

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP INBOARD HINGE CENTER SUPPORT ANGLE   STRUCTURE FOUND CHAFED.  REMOVED AS PER CMM 20-11-02 AND FOUND WITHIN DRAWING ARC2126 DESIGN   LIMIT.   ORIGINAL THICKNESS = 0.180", REMAINING THICKNESS = 0.175", MATERIAL REMOVED = 0.005".   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
